MathSciNet Relay Station
MathSciNet bibliographic data
MR2544149 (2010i:11169) 11R34 (11G10 11R58 14L15)
González-Avilés, Cristian D. Arithmetic duality theorems for 1-motives over function fields. J. Reine Angew. Math. 632 (2009), 203–231.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement